Dominik Hafemeyer, M Sc.

Publikationen

Wissenschaftliche Beiträge in Zeitschriften
Dominik Hafemeyer, Christian Kahle, Johannes Pfefferer:
Finite element error estimates in L2 for regularized discrete approximations to the obstacle problem
Numerische Mathematik, Volume 144(1), pp. 133–156, 2020. (doi:10.1007/s00211-019-01081-3)
Dominik Hafemeyer, Florian Mannel, Ira Neitzel, Boris Vexler:
Finite element error estimates for one-dimensional elliptic optimal control by BV functions
American Institute of Mathematical Science, Mathematical Control & Related Fields, V 10(2), pp. 333-363, 2020. (doi:10.3934/mcrf.2019041)
Constantin Christof, Dominik Hafemeyer:
On the Nonuniqueness and Instability of Solutions of Tracking-Type Optimal Control Problems
Submitted, Preprint arXiv: 2002.04485, 2020.
Sebastian Engel, Dominik Hafemeyer, Christian Münch, Daniel Schaden:
An application of sparse measure valued Bayesian inversion to acoustic sound source identification
Inverse Problems, Volume 35(7), 2019. (doi:10.1088/1361-6420/ab1497)

Master- und Bachelorarbeit
Regularization and Discretization of a BV-controlled Elliptic Problem
Masterarbeit, Technische Universität München, 2017.
Optimale Steuerung von Differentialgleichungen mit BV-Funktionen
Bachelorarbeit, Technische Universität München, 2015.
 
TUM Mathematik Rutschen TUM Logo TUM Schriftzug Mathematik Logo Mathematik Schriftzug Rutsche

picture math department

Impressum  |  Datenschutzerklärung  |  AnregungenCopyright Technische Universität München